# SDR AALA200802622A

- Difficulty date: December 1, 2008
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- Aircraft time: 51,481 hours
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Condition: Failed
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX INFLIGHT.  CREW REPORTED LEADING EDGE SLAT DISAGREE INDICATION. EXECUTED A GO AROUND.  LANDED LAX WITHOUT INCIDENT WITH FLAPS AT 20 DEGREES.  REPLACED NUMBER 2 FLAP SLAT ELECTRONICS UNIT.  SYSTEM GROUND CHECKED NORMAL OPS.
